# SDR SIMA952161

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588MA
- Make and model: Saab 340B
- Aircraft serial: 340B169
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302630001
- Condition: Ruptured
- Location: Hyd Bay
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FSM - FLT NR 3523 - LOST MAIN HYDRAULIC PRESSURE IN FLIGHT.  PILOT MANUALLY SELECTED GEAR DOWN USING ALTERNATE MEANS.  MAINTENANCE REPLACED RUPTURED HYD LINE.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
